# SDR RAIA00603009

- Difficulty date: March 8, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,294 hours, 16,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT - EXIT SIGN LIGHT ON SERVICE DOOR WILL NOT LIGHT.  MAINTENANCE PERFORMED AN OPS CHECK OF THE SYSTEM AND FOUND NO DEFECTS.
